# SDR IPXA2014062783418

- Difficulty date: June 17, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 64,142 hours, 12,776 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C INSPECTION, RT WING L/E BEADED DOUBLER CRACKED IN THREE PLACES AT XOS 756.   REPAIRED RT WING L/E BEADED DOUBLER STA XOS 752-771 IAW SRM 57-40-02, FIG 203, REPAIR 15.
